# SDR SWAA2022020107800

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE PYLON STRUT FAIRING FOUND TO BE CRACKED ON TRAILING EDGE WEDGE. / REPAIRED # 1 ENGINE PYLON STRUT FAIRING TRAILING EDGE WEDGE PER EA 1-754-2224.
